# SDR ASAA2017010919288

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 40,253 hours, 11,801 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autothrottle Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AUTOTHROTTLE DC1 CIRCUIT BREAKER OPEN.  ACFT GROUNDED.  RESET THE C/B, IAW AMM 20-60-01 & WDM 22-31-31. PERFORMED OPERATIONAL CHECK OF AUTOTHROTTLES IAW AMM 22-31-00/501 & OPS TEST PASSED. C/B REMAINED CLOSED.
